# SDR SWIA202407120011

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N166SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000615
- Aircraft time: 19,722 hours, 11,690 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Parking
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO PRKG BRK NO RELEASED EICAS MESSAGE REPORTED IN FLIGHT TROUBLE SHOOT AND REPAIR SYSTEM AT NEXT MAINTENANCE OVERNIGHT.MCI TYPE: SERVICEABLE / NEEDS ATTENTION   (FLIGHT 4672 - FILED CLOSED)   JUL 11, 2024  STATION: ONT--CMC CODES NOTED : 32400015UT1 / 32400016UT1 COMPLIED WITH FIM TASK32-41-00-810-853-A00, INITIAL EVALUATION, FAULT ISOLATION PROCEDURE BLK 1. FOUND TO TRANSITORY CONDITION OF GENERIC I/O MODULE 1. FAULT MESSAGE CLEARED. AIRCRAFT OK FOR CONTINUED SERVICE.
